Firsthand experiences IX: YouTube comments

This is part of a series of firsthand reports about taking and discontinuing finasteride. See also posts on sources and interpretation of these reports.

Comments on video by Dr. Mark Agresti

Dr. Mark Agresti, a psychiatrist in Palm Beach, FL, posted a video on August 2, 2021 titled ‘Post Finasteride Syndrome.’ Below are other users’ comments on the video.

I took Finasteride for 6 months (June-Nov, 2020) and developed all dreaded symptoms, especially in the sexual department, it’s been almost a year and nothing has improved. Please do let us know if there is a way out.

Comment by Hus***, Sept 2021

Thank you Dr. Agresti for speaking on this subject. Finasteride has literally destroyed my life. I have a laundry list of symptoms. Most noteably insomnia, anxiety, major depression, tinnitus, severe anhedonia, emotional blunting, suicidal ideation, complete erectile dysfunction including physical changes and all the symptoms of androgen deficiency. We need more doctors like you speaking up and bringing awareness to this atrocity. I have lost everything and am now suffering endless torture all because I wanted to save my hair and I was told this drug was safe. Please continue to spread the word about this poison.

This is truly one of the most sick and inhumane disease’s in the world. Never in a million year did I think suffering like this could exist. It is criminal what has been allowed to happen and how it has been denied by Big Pharma and the hair loss industry. We are made to suffer and be told it’s all in our head. It’s so wrong on so many levels.

Comments (links here and here) by M T, Aug 2021

Glad you spoke about this doctor. I’ve had it now for 12 months. Can’t think properly, thoughts keep cutting off. No emotions, head pressure, can’t build motivation whatsoever and can’t react to music. All sexual problems are present, no orgasm, no libido, penile and testicular atrophy. The shape of the penis changed. I can’t study properly, always confused. It legit changed me

[Replying to Dr. Agresti] unfortunately I’ve only gotten worse. There is a stress and a pressure in the brain and body that cannot be calmed down as well as a constant pain in my genitals.

Comments (links here and here) by Hhh*, Aug 2021

Mark, you are a hero for even discussing this. The first step to a solution is admitting there is a problem and there are so many doctors out there who don’t know this exists or don’t want to know. We need more attention brought to this problem so it can be investigated further and hopefully one day cured.

Comment by joe***, Aug 2021

I’ve suffered with this crap for 4 years tried everything you can think of TRT, dht supplements etc. nothing works. The damage feels permanent I have severe sexual side effects along with memory issues and severe fatigue issues from time to time it’s as if my body doesn’t heal anymore I’m only 26 and before this happened to me I was incredibly healthy with no health problems.

Comment by Hyp***, Aug 2021

I have take this shit 14 Years [then] Crash totaly, i have quit this shit drug for ten Years and nothing is healing…all Days a Horror live………. MSD [Merck] have murdered me…

Comment by Fuc***, Aug 2021

Comments on video by Dr. Alexander Pastuszak, Utah Men’s Health

On July 11, 2019, Dr. Alexander Pastuszak posted a video titled ‘Post Finasteride Syndrome.’ Below are other users’ comments on the video.

Finasteride made me tired and I lost libido after stopping the drug. Erections are okay, but I have watery semen and dont seem to get as aroused as before. This really depresses me. All documentation said the side effects would go away once I stopped taking the drug, but for me it was quite the opposite. Life ruined…

For me all the bad side effects started after I quit the drug. I had increased libido I was on fin 1mg/day for about a year. I’ve been off since February this year so about half a year now. The “sides” while on the drug was libido swings which didn’t show immediately, it wasnt until half way in and also it didn’t feel all that bad when I had the ups which boosted my libido. But after a while the libido swings got stronger so first I cut the dose in half for about a month before I quit completely. After that I had real trouble sleeping for a few weeks, with bad sleep quality. Next thing that happens is that I feel tired and I dont feel excited by sex the same way as before. It was really bad for a while and my dick felt numb and all I wanted to do was lay down in bed. It has gotten a bit better since, but it’s still no where near the same as before I started taking the med.

Comments (here and here) by ery***, Aug 2021

All documentation said the side effects would go away once I stopped taking the drug, but for me it was quite the opposite. Life ruined…

As a PFS sufferer of over 9 months, we need more exposure of this disease and we need to find a cure. It is the most horrible and isolating thing I could have ever imagined.

Complete muscle wastage, all of my skin has softened like a woman and is very rubbery. I have rubbery fat accumulation around my hips and thighs, I have this dead, aching feeling in my abdomen like my muscles are offline. My muscles have become very weak and shake often. The hair on my arms has thinned and lost pigmentation (turning blonde). Mentally, it is like I’m trapped inside a car with the windows rolled up. Everything is “off” in my perception, it just runs together. I have difficulty focusing, comprehending things I’m reading, and recalling information. The drug completely destroyed me.

Comments (here and here) by Dam***, 2019

Comments on video by Leo & Longevity

A video titled ‘POST FINASTERIDE SYNDROME & More‘ was posted by the account Leo & Longevity on August 31, 2021. Below are other users’ comments on the video.

[…] I just want to go back to normal man, I’m 24 started fin when I was 19 and I haven’t felt like myself ever since starting it. I don’t give a shit about hair anymore I just want to feel normal again, please man, I’m living in pure hell right now.

Comment by Wil***, Sept 2021

I got pfs from 4 mg of finasteride i was on for one week , now after one year off my symptoms didn’t get better (sometimes i feel good, short times) what i can do , i lost hope to recover , it was bad decision to take fina 🙁

Comment by Bab***, Sept 2021

Finasteride has destroyed my life, has given me severe muscle atrophy at the age of 23.

Finasteride has destroyed my life, has given me severe muscle atrophy at the age of 23.

Comment by Var***, Sept 2021

I have PFS. it’s people that said it was fake that convinced me to take finasteride. I swear death would’ve been better. Thousands of reports and u think that it’s fake, stop being hard headed bro. Semen is watery, penile tissue changes, testicular atrophy, varicocele, extreme brain fog, severe memory issues and complete emotional bluntness. Now if it was 1 report maybe u could doubt it, but when it’s thousands u wanna say there is no proof?

u don’t even undersrand that there is tissue damage in the penis, there is penile and testicular atrophy, no spontaneous erections, no arrousal, varicocele and a bend in the penis. There is vascular changes in the penis too. The thing is people ran trt, HCG, proviron, all different types of ssris and still no improvement. This isn’t simply some depressive disorder and I never had any issues with my brain or penis until I took this damn drug. Why can’t u understand that it’s an anti androgen and that just like issues such as pssd exist this can exist too. And also u being a pharmD doesn’t qualify u really to know anything about the studies with all due respect

Two comments (here and here) by The***, Sept 2021

More firsthand experiences